# SDR C2XA08SH124

- Difficulty date: September 28, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BAGGAGE DOOR INNER LOWER FRAME HAS CORROSION.  MX REPAIRED BAGGAGE DOOR INNER LOWER FRAME IAW EC 5230-01194.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
